Acta Mathematica, 2013, Volume 210

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Forcing axioms and the continuum hypothesis

David Asperό School of Mathematics, University of East Anglia Paul Larson Department of Mathematics, Miami University Justin Tatch Moore Department of Mathematics, Cornell University

Logic mathscidoc:1701.21001

Acta Mathematica, 210, (1), 1-29, 2010.10
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Normal subgroups in the Cremona group

Serge Cantat Université de Rennes I, Campus de Beaulieu, Bâtiment 22-23, Rennes Cedex, France Stéphane Lamy Mathematics Institute, University of Warwick Yves de Cornulier Laboratoire de Mathématiques d’Orsay, CNRS & Université Paris-Sud 11

Group Theory and Lie Theory mathscidoc:1701.01003

Acta Mathematica, 210, (1), 31-94, 2010.7
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 434 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Invariant Peano curves of expanding Thurston maps

Daniel Meyer Jacobs University, Campus Ring 1, Bremen, Germany

Classical Analysis and ODEs Complex Variables and Complex Analysis mathscidoc:1701.05001

Acta Mathematica, 210, (1), 95-171, 2010.11
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 501 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Forcing axioms and the continuum hypothesis. Part II: transcending$ω$_{1}-sequences of real numbers

Justin Tatch Moore Department of Mathematics, Cornell University

Logic mathscidoc:1701.21002

Acta Mathematica, 210, (1), 173-183, 2011.10
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 635 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the generalized lower bound conjecture for polytopes and spheres

Satoshi Murai Department of Mathematical Science, Faculty of Science, Yamaguchi University Eran Nevo Department of Mathematics, Ben Gurion University of the Negev

Combinatorics Arithmetic Geometry and Commutative Algebra mathscidoc:1701.06001

Acta Mathematica, 210, (1), 185-202, 2012.4
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 486 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Extension theorems, non-vanishing and the existence of good minimal models

Jean-Pierre Demailly Département de Mathématiques, Institut Fourier, Université de Grenoble I Christopher D. Hacon Department of Mathematics, University of Utah Mihai Păun Institut Élie Cartan, Université Henri Poincaré

mathscidoc:1701.01004

Acta Mathematica, 210, (2), 203-259, 2011.2
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 375 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Uniqueness of non-linear ground states for fractional Laplacians in $${\mathbb{R}}$$

Rupert L. Frank Department of Mathematics, Princeton University Enno Lenzmann Institute for Mathematical Sciences, University of Copenhagen

Mathematical Physics Spectral Theory and Operator Algebra mathscidoc:1701.22001

Acta Mathematica, 210, (2), 261-318, 2011.5
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 603 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Brownian map is the scaling limit of uniform random plane quadrangulations

Grégory Miermont Unité de mathématiques pures et appliquées, École Normale Supérieure de Lyon

Probability mathscidoc:1701.28002

Acta Mathematica, 210, (2), 319-401, 2011.5
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Erratum to “The primes contain arbitrarily long polynomial progressions”

Terence Tao Department of Mathematics, University of California, Los Angeles Tamar Ziegler Department of Mathematics, University of Michigan

Functional Analysis Number Theory mathscidoc:1701.12003

Acta Mathematica, 210, (2), 403-404, 2013.2
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved